MAUDE Adverse Event Report: DEPUY MITEK LLC US VAPR PREMIERE 90 ELECTRODE -EA; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

DEPUY MITEK LLC US VAPR PREMIERE 90 ELECTRODE -EA; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 227204
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the product was not returned to depuy synythes, however a photo was provided for evaluation.Visual inspection of the returned photo found that the device is shown in used condition.The device's cautery tip is shown detached from the shaft.A manufacturing investigation will be started.Manufacturing investigation results for vapr premiere 90 electrode -ea: the active tip failure mode seen in the attached image appears similar to other complaint devices investigated under a capa which was opened to investigate the occurrence of active tip failures in the field.The potential root cause(s) for this type of tip failure were identified as: the weld bridge on active suction tube is not providing sufficient weld material and retention.Mechanical fatigue due to stress corrosion pitting / corrosion and due to welding process.Misuse, (e.G.Extended activation or overloading of mechanical forces).Previous complaint investigations at atl uk show almost all active tip failures for electrodes which share the same tip design were attributed to suction tube erosion caused by extended use.The overall complaint was confirmed as the observed condition of the vapr premiere 90 electrode -ea would have contributed to the complained device issue.Based on the investigation findings, the potential cause is traced to manufacturing.This product issue will be addressed through depuy sinthes quality system.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities a manufacturing record evaluation was performed for the finished device, and no non-conformances were identified.
 
Event or Problem Description
It was reported that a fragment of the vapr premiere 90 electrode -ea device came loose during an arthroscopic treatment of shoulder.The fragment was located and removed.The x-ray examination showed area was cleared of foreign objects.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.

Brand Name
VAPR PREMIERE 90 ELECTRODE -EA
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24532607
Report Number1221934-2026-00973
Device Sequence Number9026930
Product Code GEI
UDI-Device Identifier10886705009626
UDI-Public(01)10886705009626(10)U2510001(17)281005
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K113545
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number227204
Device Lot NumberU2510001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown